RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2006, Volume 51, Issue 1, Pages 64–77 (Mi tvp146)  

This article is cited in 3 scientific papers (total in 3 papers)

On the problem of stochastic integral representations of functionals of the Browning motion. II

S. Graversena, A. N. Shiryaevb, M. Yorc

a University of Aarhus, Department of Mathematical Sciences
b Steklov Mathematical Institute, Russian Academy of Sciences
c Université Pierre & Marie Curie, Paris VI

Abstract: In the first part of this paper [A. N. Shiryaev and M. Yor, Theory Probab. Appl., 48 (2004), pp. 304–313], a method of obtaining stochastic integral representations of functionals $S(\omega)$ of Brownian motion $B=(B_t)_{t\ge 0}$ was stated. Functionals $\max_{t\le T}B_t$ and $\max_{t\le T_{-a}}B_t$, where $T_{-a}=\inf\{t: B_t=-a\}$, $a>0$, were considered as an illustration. In the present paper we state another derivation of representations for these functionals and two proofs of representation for functional $\max_{t\le g_T}B_t$, where (non-Markov time) $g_T=\sup\{0\le t\le T:B_t=0\}$ are given.

Keywords: Brownian motion, Itô integral, max-functionals, stochastic integral representation.

DOI: https://doi.org/10.4213/tvp146

Full text: PDF file (1127 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2007, 51:1, 65–77

Bibliographic databases:

Received: 05.12.2005

Citation: S. Graversen, A. N. Shiryaev, M. Yor, “On the problem of stochastic integral representations of functionals of the Browning motion. II”, Teor. Veroyatnost. i Primenen., 51:1 (2006), 64–77; Theory Probab. Appl., 51:1 (2007), 65–77

Citation in format AMSBIB
\Bibitem{GraShiYor06}
\by S.~Graversen, A.~N.~Shiryaev, M.~Yor
\paper On the problem of stochastic integral representations of functionals of the Browning motion.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 2006
\vol 51
\issue 1
\pages 64--77
\mathnet{http://mi.mathnet.ru/tvp146}
\crossref{https://doi.org/10.4213/tvp146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2324166}
\zmath{https://zbmath.org/?q=an:1116.60022}
\elib{http://elibrary.ru/item.asp?id=9233589}
\transl
\jour Theory Probab. Appl.
\yr 2007
\vol 51
\issue 1
\pages 65--77
\crossref{https://doi.org/10.1137/S0040585X97982190}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000245677000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34247475118}


Linking options:
  • http://mi.mathnet.ru/eng/tvp146
  • https://doi.org/10.4213/tvp146
  • http://mi.mathnet.ru/eng/tvp/v51/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Fotopoulos S.B., Hu X., Munson C.L., “Flexible supply contracts under price uncertainty”, European J. Oper. Res., 191:1 (2008), 253–263  crossref  mathscinet  zmath  isi  scopus
    2. Ya. A. Lyulko, “Stochastic representations of max-type functionals of random walk”, Theory Probab. Appl., 54:3 (2010), 516–525  mathnet  crossref  crossref  mathscinet  isi
    3. O. A. Glonti, O. G. Purtukhiya, “On one integral representation of Brownian functional”, Theory Probab. Appl., 61:1 (2017), 133–139  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:601
    Full text:71
    References:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020